MathSciNet Relay Station
MathSciNet bibliographic data
MR226543 (37 #2132) 53.72 (52.00)
Karcher, Hermann Umkreise und Inkreise konvexer Kurven in der sphärischen und der hyperbolischen Geometrie. (German) Math. Ann. 177 1968 122–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement